# SDR USAA011200

- Difficulty date: September 4, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION ON CLEVIS LUG .020 INCH BY 2 INCH, LEFT HORIZONTAL, STAB CENTER SECTION UP REAR SPAR FORWARD LUG.  SPOT FACED AFFECTED AREA AND INSTALLED NEW BUSHINGS PER EA NR 85229.  (M)
